RT Journal Article T1 Maximally superintegrable systems in flat three-dimensional space are linearizable A1 Nucci, M. C. A1 Campoamor Stursberg, Otto-Rudwig AB All maximally superintegrable Hamiltonian systems in three-dimensional flat space derived in the work of Evans [Phys. Rev. A 41, 5666–5676 (1990)] are shown to possess hidden symmetries leading to their linearization, likewise the maximally superintegrable Hamiltonian systems in two-dimensional flat space as shown in the work of Gubbiotti and Nucci [J. Math. Phys. 58, 012902 (2017)].We conjecture that even minimally superintegrable systems in three-dimensional flat space have hidden symmetries that make them linearizable. PB American Institute of Physics SN 0022-2488 YR 2021 FD 2021-01-25 LK https://hdl.handle.net/20.500.14352/7290 UL https://hdl.handle.net/20.500.14352/7290 LA eng NO Ministerio de Ciencia, Innovación y Universidades (España) DS Docta Complutense RD 6 abr 2025